# SDR SWAA2017091916426

- Difficulty date: September 6, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT SIDE GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW SRM AND DWG.
